Publication
Title
Analytic inhomogeneous electron liquid and its density for model spin-compensated two-electron atomic ions with Coulomb confinement: an exact nonrelativistic Hamiltonian
Author
Language
English
Source (journal)
Physics and chemistry of liquids. - London
Publication
London : 2008
ISSN
0031-9104
Volume/pages
46:3(2008), p. 238-241
ISI
000255989000002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.11.2017
To cite this reference